I have been taking 2.5 mg of amlodipine at night for over a year now and started having pain in my upper arms and numbness in my upper thighs. Then started getting headaches which I never get. I started taking the medication every other day and noticed that on the days I didn't take it I didn't have these problems. But, my doctor doesn't think it is the medication
It would be extremely odd to now have side effects unless the dose was increased. The other thing is has the pill itself been changed? Did the pharmacy change manufacturers? There is the possibility that if that happened you may absorb more or it could have different inactive ingredients that you are sensitive to.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 1 answer
Posted 22 May 2014 • 2 answers
Posted 31 Dec 2014 • 2 answers
Posted 4 Apr 2015 • 2 answers
Amlodipine - Anybody else have horrible side effects from this medicine? It seems like something new
Posted 22 Jun 2015 • 4 answers